MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; DOMED TRI-PEG PATELLA, 29X8MM, E-PLUS

ENCORE MEDICAL LP DJO SURGICAL; DOMED TRI-PEG PATELLA, 29X8MM, E-PLUS
Model Number 130-03-729
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc-00365649_1644408-2022-00401; 130-03-732, s809 - trauma, s810 - device loosening, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
The patient experienced a fall in which their press-fit patella implant became medially dislodged.Purpose of follow up operation was to remove that implant and replace with a cemented patella.

Brand Name
DJO SURGICAL
Common Device Name
DOMED TRI-PEG PATELLA, 29X8MM, E-PLUS
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key25462925
Report Number1644408-2026-01139
Device Sequence Number21383757
Product Code JWH
UDI-Device Identifier00888912108522
UDI-Public00888912108522
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130-03-729
Device Lot Number154N2090
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight91 KG